Alert archive / Wisconsin / Gale Warnings in 2020
Gale Warning 11, NWS Green Bay, WI
NWS Green Bay, WI issued this gale warning at Jun 9, 2020, 3:45 AM CDT. It took effect at Jun 9, 2020, 6:00 PM CDT. It was in force for 13 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 9, 2020, 3:45 AM CDT (08:45 UTC)
- In effect from
- Jun 9, 2020, 6:00 PM CDT
- Expired
- Jun 10, 2020, 7:00 AM CDT
- In force
- 13 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted.
698 WHUS73 KGRB 090845 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 345 AM CDT Tue Jun 9 2020 LMZ541>543-091645- /O.UPG.KGRB.GL.A.0008.200610T0000Z-200611T0000Z/ /O.NEW.KGRB.GL.W.0011.200609T2300Z-200610T1200Z/ Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 345 AM CDT Tue Jun 9 2020 ...GALE WARNING IN EFFECT FROM 6 PM THIS EVENING TO 7 AM CDT WEDNESDAY... * WHAT...Southeast winds increasing to 15 to 25 kt with gusts up to 35 kt. Waves building to 7 to 10 ft. * WHERE...Rock Island Passage to Sturgeon Bay WI, Sturgeon Bay to Two Rivers WI and Two Rivers to Sheboygan WI. * WHEN...From 6 PM this evening to 7 AM CDT Wednesday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage ships. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LMZ521-522-091645- /O.NEW.KGRB.SC.Y.0048.200609T2300Z-200610T1400Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- 345 AM CDT Tue Jun 9 2020 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 9 AM CDT WEDNESDAY... * WHAT...Southeast winds increasing to 15 to 25 kt with gusts up to 30 kt expected. * WHERE...Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI and Green Bay south of line from Oconto WI to Little Sturgeon Bay WI. * WHEN...From 6 PM this evening to 9 AM CDT Wednesday. * IMPACTS...Conditions will become hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
6 follow-up statements
156 WHUS73 KGRB 091453 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 953 AM CDT Tue Jun 9 2020 LMZ541>543-092300- /O.CON.KGRB.GL.W.0011.200609T2300Z-200610T1200Z/ Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 953 AM CDT Tue Jun 9 2020 ...GALE WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 7 AM CDT WEDNESDAY... * WHAT...Southeast winds 15 to 25 kt with gusts up to 35 kt and waves 7 to 10 ft expected. * WHERE...Rock Island Passage to Sturgeon Bay WI, Sturgeon Bay to Two Rivers WI and Two Rivers to Sheboygan WI. * WHEN...From 6 PM this evening to 7 AM CDT Wednesday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LMZ521-522-092300- /O.CON.KGRB.SC.Y.0048.200609T2300Z-200610T1400Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- 953 AM CDT Tue Jun 9 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 9 AM CDT WEDNESDAY... * WHAT...Southeast winds 15 to 25 kt with gusts up to 30 kt expected. * WHERE...Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI and Green Bay south of line from Oconto WI to Little Sturgeon Bay WI. * WHEN...From 6 PM this evening to 9 AM CDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
626 WHUS73 KGRB 092012 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 312 PM CDT Tue Jun 9 2020 LMZ541>543-100415- /O.CON.KGRB.GL.W.0011.200609T2300Z-200610T1200Z/ Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 312 PM CDT Tue Jun 9 2020 ...GALE WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 7 AM CDT WEDNESDAY... * WHAT...Southeast winds 15 to 25 kt with gusts up to 35 kt and waves building to 8 to 12 ft. Winds veering soutwest overnight. * WHERE...Rock Island Passage to Sturgeon Bay WI, Sturgeon Bay to Two Rivers WI and Two Rivers to Sheboygan WI. * WHEN...From 6 PM this evening to 7 AM CDT Wednesday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LMZ521-522-100415- /O.CON.KGRB.SC.Y.0048.200609T2300Z-200610T1400Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- 312 PM CDT Tue Jun 9 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 9 AM CDT WEDNESDAY... * WHAT...Southeast winds 15 to 25 kt with gusts up to 30 kt expected. WInds veering southwest overnight. * WHERE...Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI and Green Bay south of line from Oconto WI to Little Sturgeon Bay WI. * WHEN...From 6 PM this evening to 9 AM CDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. *PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
030 WHUS73 KGRB 092113 AAA MWWGRB URGENT - MARINE WEATHER MESSAGE...UPDATED National Weather Service Green Bay WI 413 PM CDT Tue Jun 9 2020 LMZ521-522-100515- /O.UPG.KGRB.SC.Y.0048.200609T2300Z-200610T1400Z/ /O.EXB.KGRB.GL.W.0011.200609T2300Z-200610T1400Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- 413 PM CDT Tue Jun 9 2020 ...GALE WARNING IN EFFECT UNTIL 9 AM CDT WEDNESDAY... * WHAT...Southeast winds 15 to 25 kt with gusts up to 30 kt expected. Gusts to 35 kts. Winds veering southwest overnight. * WHERE...Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI and Green Bay south of line from Oconto WI to Little Sturgeon Bay WI. * WHEN...Until 9 AM CDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LMZ541>543-100515- /O.EXT.KGRB.GL.W.0011.200609T2300Z-200610T1400Z/ Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 413 PM CDT Tue Jun 9 2020 ...GALE WARNING NOW IN EFFECT UNTIL 9 AM CDT WEDNESDAY... * WHAT...Southeast winds 15 to 25 kt with gusts up to 35 kts and waves building to 8 to 12 ft. Winds veering soutwest overnight. * WHERE...Rock Island Passage to Sturgeon Bay WI, Sturgeon Bay to Two Rivers WI and Two Rivers to Sheboygan WI. * WHEN...Until 9 AM CDT Wednesday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$
285 WHUS73 KGRB 100238 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 938 PM CDT Tue Jun 9 2020 LMZ521-522-541>543-101045- /O.CON.KGRB.GL.W.0011.000000T0000Z-200610T1400Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 938 PM CDT Tue Jun 9 2020 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT WEDNESDAY... * WHAT...Southeast winds 20 to 25 kt. Gusts to 35 kts. Winds veering southwest overnight. * WHERE...Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI and Green Bay south of line from Oconto WI to Little Sturgeon Bay WI. * WHEN...Until 9 AM CDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$
996 WHUS73 KGRB 100903 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 403 AM CDT Wed Jun 10 2020 LMZ521-522-101715- /O.EXT.KGRB.GL.W.0011.000000T0000Z-200610T1200Z/ /O.NEW.KGRB.SC.Y.0049.200610T1200Z-200610T1800Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- 403 AM CDT Wed Jun 10 2020 ...GALE WARNING NOW IN EFFECT UNTIL 7 AM CDT THIS MORNING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM THIS MORNING TO 1 PM CDT THIS AFTERNOON... * WHAT...For the Gale Warning, southwest winds 20 to 25 kt with gusts up to 35 kt and waves 2 to 4 ft. For the Small Craft Advisory, southwest winds 10 to 20 kt and waves 2 to 4 ft expected. * WHERE...Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI and Green Bay south of line from Oconto WI to Little Sturgeon Bay WI. * WHEN...For the Gale Warning, until 7 AM CDT this morning. For the Small Craft Advisory, from 7 AM this morning to 1 PM CDT this afternoon. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LMZ541>543-101715- /O.EXT.KGRB.GL.W.0011.000000T0000Z-200610T1200Z/ /O.NEW.KGRB.SC.Y.0049.200610T1200Z-200611T0600Z/ Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 403 AM CDT Wed Jun 10 2020 ...GALE WARNING NOW IN EFFECT UNTIL 7 AM CDT THIS MORNING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM THIS MORNING TO 1 AM CDT THURSDAY... * WHAT...For the Gale Warning, southwest winds 15 to 25 kt with gusts up to 35 kt and waves 7 to 10 ft. For the Small Craft Advisory, southwest winds 10 to 20 kt and waves subsiding to 3 to 5 ft expected. * WHERE...Rock Island Passage to Sturgeon Bay WI, Sturgeon Bay to Two Rivers WI and Two Rivers to Sheboygan WI. * WHEN...For the Gale Warning, until 7 AM CDT this morning. For the Small Craft Advisory, from 7 AM this morning to 1 AM CDT Thursday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$
538 WHUS73 KGRB 101159 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 659 AM CDT Wed Jun 10 2020 LMZ521-522-101800- /O.EXP.KGRB.GL.W.0011.000000T0000Z-200610T1200Z/ /O.CON.KGRB.SC.Y.0049.200610T1200Z-200610T1800Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- 659 AM CDT Wed Jun 10 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... * WHAT...Southwest winds 10 to 20 kt and waves 2 to 4 ft expected. * WHERE...Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI and Green Bay south of line from Oconto WI to Little Sturgeon Bay WI. * WHEN...until 1 PM CDT this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LMZ541>543-102000- /O.EXP.KGRB.GL.W.0011.000000T0000Z-200610T1200Z/ /O.CON.KGRB.SC.Y.0049.200610T1200Z-200611T0600Z/ Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 659 AM CDT Wed Jun 10 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT THURSDAY... * WHAT...Southwest winds 10 to 20 kt with gusts up to 30 kt and waves 5 to 8 ft expected. * WHERE...Rock Island Passage to Sturgeon Bay WI, Sturgeon Bay to Two Rivers WI and Two Rivers to Sheboygan WI. * WHEN...until 1 AM CDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this gale warning went out at Jun 8, 10:40 PM CDT, 5 hours 5 minutes earlier.
Area forecast discussion, Jun 8, 10:40 PM CDT, 5 hours 5 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 1040 PM CDT Mon Jun 8 2020 Updated aviation portion for 06Z TAF issuance .SHORT TERM...Tonight and Tuesday Issued at 406 PM CDT Mon Jun 8 2020 An upper-level ridge and a dry airmass will continue to dominate over the forecast area through much of Tuesday. Low temperatures tonight will be warmer than the past few nights ranging from the upper 50s to the middle 60s. By Tuesday afternoon, the remnants of extratropical system Cristobal will be entering southwest Wisconsin. Ahead of the system, weak lapse rates and plenty of warm, moist air will prevail across the forecast area. High temperatures will rise to the 70s along the lakeshore and mid 80s inland. The onset for precipitation continues to slow down and looks to not arrive until late Tuesday afternoon for central and portions of east-central Wisconsin. Although instability remains highest to the south and west of the forecast area, the combination of diurnal heating, MUCAPE values of 1000 to 2000 J/kg, and the fact that it is a very unstable tropical system, could result in an embedded isolated strong storm late Tuesday afternoon and evening. As the onset for precipitation has slowed, the rainfall amounts for Tuesday afternoon have also decreased with only up to 0.25 inches of rain for central Wisconsin and lesser amounts or nothing elsewhere. .LONG TERM...Tuesday Night Through Monday Issued at 406 PM CDT Mon Jun 8 2020 The main focus of the long term forecast will be the rainfall associated with the remnants of tropical system Cristobal. A period of heavy rain is expected through Wednesday, before drier and cooler conditions return behind the system for the weekend. Tuesday night...Rain will be in the process of overspreading the region through the beginning of the long term period, as the main slug of moisture heads into the region by 00Z. Deep layer moisture is fairly impressive in the initial time period from 00Z to 09Z, with PWATs around 1.8 to 2.3, near their climatological maximums. This will be the period of the heaviest rainfall as well, with a widespread 1.0 to 1.5 inches of rainfall forecast. Currently expect convective elements in the rainfall during this time to be somewhat limited, but a few rumbles of thunder could make their way into the rainfall. If storms do form, they could bring brief high gusts to the surface. Wednesday...The rest of the tropical remnants will be on the way out during the early parts of the day, which could bring a lull in precipitation to areas across the region. An upper level trough and surface low arrive later in the day, bringing in a another round of rain and potential thunderstorms for the afternoon and evening. The good news is that these storms are expected to be generally lighter, as the moisture will not be as deeply available as the night before. Rest of the extended...The last of the rain activity will be on its way out during the afternoon and evening of Thursday. Behind this, cooler air will flow into the region for the weekend. Expect dry conditions to round out the extended period with high temperatures in the upper 60s to lower 70s. && .AVIATION...for 06Z TAF Issuance Issued at 1040 PM CDT Mon Jun 8 2020 Generally good flying weather through Tuesday morning, with the exception of a brief period of low level wind shear from around 04z through 09z tonight. Clouds will be on the increase on Tuesday afternoon ahead of Cristobal. Models differ regarding how quickly precip arrives at the taf sites by the end of the taf period. Decided to stick with the drier guidance of the high resolution models, which generally show rain arriving early Tuesday evening. With the arrival of the rain, low level wind shear to 45 or 50 kts will develop on Tuesday evening, while ceilings/vsbys deteriorate to IFR. && .HYDROLOGY... Issued at 406 PM CDT Mon Jun 8 2020 The remnants of Tropical Storm Cristobal will move through the region Tuesday evening into Wednesday morning. With PWATs increasing to around 2.25 inches, an environment favorable for high precipitation efficiency, and widespread forcing, rainfall rates will be high (especially Tuesday evening). A secondary area of low pressure may also bring pockets of heavy rainfall Wednesday into Thursday. Rainfall totals of 1 to 2 inches are anticipated from Tuesday afternoon through Thursday, which may result in minor urban flooding, as well as rises on area rivers and streams. WPC has outlooked a Slight risk of excessive rainfall over the GRB forecast area from 12z/Tue-12z/Wed, and a Marginal risk from 12z /Wed-12z/Thu. Since the remnants of the tropical storm will move through quickly, will hold off on a Flash Flood Watch at this time. However, we will continue the Hydrologic Statement (ESF) this afternoon. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....Hykin LONG TERM......Uhlmann AVIATION.......MPC HYDROLOGY......Uhlmann
Hazardous weather outlook, Jun 9, 3:43 AM CDT, 2 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 343 AM CDT Tue Jun 9 2020 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-100845- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 343 AM CDT Tue Jun 9 2020 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...Today and Tonight A several hour period of of heavy rain, thunderstorms and gusty winds is expected later today and tonight as the remnants of Tropical Storm Cristobal moves across Wisconsin. Local flooding of small streams and urban areas is possible. Gusty winds and large waves could produce local lakeshore flooding on the Lake Michigan shoreline tonight. Dangerous swimming conditions are likely late this afternoon and tonight as well. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Strong currents and dangerous swimming conditions are expected along Lake Michigan beaches on Wednesday due to high waves. Thunderstorms are possible early next week, but it is too early to pin down any specific timing or severe probability. .SPOTTER INFORMATION STATEMENT... Spotters are requested to report any wind gusts greater than 40 mph, rainfall amounts greater than once inch, and any flooding. LMZ521-522-541>543-100845- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 343 AM CDT Tue Jun 9 2020 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...Today and Tonight Gale force wind gusts, high waves, and a few thunderstorms are expected tonight. A Gale Warning is in effect for the Lake Michigan nearshore waters. Hazardous conditions for small craft are expected on the bay, where a Small Craft Advisory is in effect late this afternoon through tonight. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Conditions hazardous for small craft are likely through midday Wednesday. Gale force wind gusts are possible Wednesday evening through Thursday morning. RDM/KLJ
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 3:45 AM CDT | Small Craft Advisory | GRB | 12 hr | |
| Jun 9, 3:48 AM CDT | Beach Hazards Statement | GRB | Door, Kewaunee, Manitowoc | 32 hr |
| Jun 9, 11:07 AM CDT | Flash Flood Watch | GRB | Lincoln, Marathon, Oneida, Vilas, Wood | 16 hr |
| Jun 9, 3:37 PM CDT | Wind Advisory | GRB | Brown, Calumet, Door, Kewaunee, Manitowoc, Marinette and 3 more | 14 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.